# SDR 2002F00314

- Difficulty date: December 21, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 350A31177000
- Condition: Worn
- Location: M/R Blade
- Part time: 925 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE ASSEMBLY PIN WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
